| Model Number |
ZCT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as to date the lens remains implanted and therefore not explanted.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a toric intraocular lens (iol) was implanted in the right eye of a (b)(6) female patient on (b)(6) 2017.The lens originally placed at 100 degrees, was measured at 125 degrees on (b)(6) 2017.Reportedly, there are no plans for iol repositioning.The lens remains implanted in the eye.No patient injury has been reported.No further information was provided.
Additional Manufacturer Narrative
Device evaluation: the intraocular lens (iol) was not returned at the manufacturing site; therefore product testing could not be performed and the customer's reported complaint could not be verified.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.